# SDR IPXA12175611

- Difficulty date: September 28, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, WHEN TRYING TO DISARM ESCAPE SLIDE HANDLE DOESN`T COME TOO FAR LEFT, ECAM SHOWS SLIDE DISARMED TRIGS AGAIN THE HANDLE WENT FULL LEFT AND OPENED THE DOOR WITH NO OTHER PROBLEMS.  FWD GIRT BAR SLIDER HITTING LIFTING HOOK WHEN DISARMING.  TRIED NEW SLIDER AND GIRT BAR.  NO HELP.  PERFORMED ADJUSTMENT AND RIG CHECK IAW MM 52-10-30-01-01.  OPS CHECK GOOD.  THIS CLEARS M489259.
